# SDR F3LA200700362

- Difficulty date: December 4, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED LIGHT SURFACE CORROSION ON FWD CARGO DOOR SILL WEB.  REMOVED NUTPLATE AND REWORKED FOUR SMALL AREAS OF CORROSION IAW SRM 51-42-11 AND 51-74-00.  EA NR A9-53R-12316 REQUIRED ACCOMPLISHMENT OF HFEC INSPECTION OF BLENDED AREAS AND ROTOPROBE OF NUTPLATE HOLE TO VERIFY NO DAMAGE PRESENT.  PERFORMED HFEC AND ROTOPROBE INSPECTIONS IAW NTM 51-10-08 PART 6, AND 51-10-01 PART 6, PAGES 601-612.  NO DEFECTS NOTED.
